MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS30240
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device remains implanted.
 
Event or Problem Description
It was reported that during a stent-assisted coiling with the subject stent for an aneurysm located in the right middle cerebral, at main branching (trifurcation) , the patient experienced sensitive deficit in the left inferior limb and motor deficit in the left superior limb.There was suspicion of micro-clot.Spontaneously resolved without sequelae 2 days post-procedure.According to the physician, the adverse event of neurological deficit is non-serious, and it is unknown if the adverse event is related to the subject device or the index procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Due to the automated manufacturing execution system (mes system) there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.An assignable cause of anticipated procedural complication will be assigned to the reported event as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.H3 : subject device remains implanted.

Brand Name
NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10283947
Report Number3008881809-2020-00210
Device Sequence Number485126
Product Code NJE
UDI-Device Identifier07613327382204
UDI-Public07613327382204
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberM003UZAS30240
Device Catalogue NumberM003UZAS30240
Device Lot Number19780677
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/16/2020
01/04/2021
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date09/20/2020
01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR